# SDR 2007UALA00420

- Difficulty date: February 12, 2007
- Submitted: February 16, 2007
- Operation: Air carrier
- Aircraft: N441UA
- Make and model: Airbus A320-232
- Aircraft serial: 751
- Aircraft time: 31,697 hours, 11,968 cycles
- Engine: Iae V2527A5
- System (JASC): 2597 · Equipment/Furnishings Wiring
- Part: Wire Harness
- Condition: Misrouted
- Location: Evac Slide
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

DOOR 1R MED EVACUATION SLIDE ELECTRICAL HARNESS IS INCORRECTLY ROUTED.  [SUP 05-16-07]  REINSTALLED ELECTRICAL HARNESS CORRECTLY. SLIDE IS ORIGINAL EQUIPMENT FROM WHEN AIRCRAFT WAS DELIVERED AND THERE IS NO EVIDENCE OF THE SLIDE EVER BEING SERVICED TO THE EXTENT THAT DISTURBANCE OF THE WIRING HARNESS WAS REQUIRED. UNABLE TO DETERMINE IF THE HARNESS MISROUTE IS AN ERROR FROM THE FACTORY OR DUE TO AN INTERMEDIATE SERVICING.
